4 doctors weighed in:

Birth control and skin pigment changes connected?

4 doctors weighed in
Dr. Andrew Silverman
Fertility Medicine
2 doctors agree

In brief: Skin pigment + BCP's

The progestational agent in bcp's can often darken skin pigment, and this may not fade when you stop bcp's.
Similar to the pigment changes that some women have in pregnancy.

In brief: Skin pigment + BCP's

The progestational agent in bcp's can often darken skin pigment, and this may not fade when you stop bcp's.
Similar to the pigment changes that some women have in pregnancy.
Dr. Andrew Silverman
Dr. Andrew Silverman
Thank
Dr. Geoffrey Schnider
Obstetrics & Gynecology

In brief: Skin pigmentation

The skin on the face, especially the cheeks can become hyper pigmented or "stained" when on birth control pills.
This is potentially increased with exposure to the sun.

In brief: Skin pigmentation

The skin on the face, especially the cheeks can become hyper pigmented or "stained" when on birth control pills.
This is potentially increased with exposure to the sun.
Dr. Geoffrey Schnider
Dr. Geoffrey Schnider
Thank
Read more answers from doctors